T Nation

Help, Lump 7 Days After Last Shot

hello there, as im new here and looking for advice.

Started my 1st cycle 5 weeks ago with nandro 250 2 shots per week. After my last shot around 3 days the area become little bigger and hard wit pain but no redness. this has dissapeared after 2 days. I woke up today with big painfull lump slightly red not much without fewer and that is 7 days after last shot so can any body please tell me what is that .

I have read few blogs and some are talking about muscle tear and so and some about abscesse. just to be sure or if i just should run straight to the emergency dept. Thank you

  1. When you say Nandro 250 are you referring to Nandrolone as in Deca Durabolin? As in your dumb ass is running Deca by its self?
  2. Probably shitty gear.

What are your stats? You sound extremely uneducated in AAS

  1. When you say Nandro 250 are you referring to Nandrolone as in Deca Durabolin? As in your dumb ass is running Deca by its self?
  2. Probably shitty gear.

What are your stats? You sound extremely uneducated in AAS

Dude, before you run off and go to the dr, I just started my first cycle, it’s 500 mg a week of test E, broken down to 2 shots a week. The first 2 injections were koo, nothing to worry about, but the last 2 I did we’re different as far as the out come. The techniques were on point but 48 hours after the injection the site in my glute would turn red, warm not hot but warm to the touch, and swollen. About half the size of my cheek and onto my hip. Also the skin would get hard. The first time this happened it went away by the 5th or 6th day, then I injected again hoping it was a not time thing,

But it happened again, I’m on day 4 now and it’s still red, warm , swollen and hard skin. I’m sure mine is either an allergic reaction or just high BA/BB in the gear my body doesn’t like. I’m using a rep brand, I won’t say there name kuz they been good on the orders and it just might be me and my body not likening the gear, but if anyone wants to know just message me. So just wAit it out if you can and see if it gets better, not every red lump is an infection.

Also I had a fever both times that lasted a day. But went away, they were both under 100.5. Whole thing is just like a bee sting, kuz I’m allergic to them as well.

Thanks for the reply. Yes I’m amateur in this … Gmachine as you referring your troubles that sounds exactly like mine but without fevers started antibiotics amoxicillin just In case . and to reed , sorry for my uneducated ass as I’m new in this you think that this is the bad way to go with only nandro alone . thanks again guys for replys

Why in the FUCK would you run nandrolone by itself?

[quote]slimlight wrote:
Thanks for the reply. Yes I’m amateur in this … Gmachine as you referring your troubles that sounds exactly like mine but without fevers started antibiotics amoxicillin just In case . and to reed , sorry for my uneducated ass as I’m new in this you think that this is the bad way to go with only nandro alone . thanks again guys for replys
[/quote]

Yes its bad man did you even try to do research before just sticking a needle in your ass? Or did you just take some guy who wanted your cash advice? Your about to be in for a seriously hard recovery and at 5 weeks now your dick should stop working pretty much any time now. Get on test and do some fucking research before you permanently fuck your self up.

Thanks for the reply My ass is getting better. So can anybody here give me so normal advice, my research was that the nandro is very popular as so on nothing about mix it. So if anybody here would like to give me a decent advice and not telling mi what I already found out how stid I’m I would precciatte it thanks .

By the way my dick is fine. Still in the game

slim its a tough group here, but i must say… you dont touch 19’s without test to counter it. What made you decide to go this route?

sounds like you didn’t pin deep enough… you should be fine

if it was an abscess, you would know. Good call having antibiotics on hand btw.

[quote]slimlight wrote:
By the way my dick is fine. Still in the game[/quote]

For now…

Slim Unfortunately The Damage Is Done…Also It’s Unfortunate That People Want To Talk To You Like An Idiot…A Simple Reply Would Be " If You Knew Better You Would Have Done Better" Right ? Anyway Here’s The Good New’s Sometime’s The Oil Sit’s On Top Of The Skin Because It Doesn’t Dissapate Into The Blood Stream Here Are Some Thing’s to Combat That 1) You Can Use A Blowdryer on the syringe…on low To Make The Oil A Tad Thinner 2) You Can And Alway’s Should Use B-12 Injectable In Your Syringe As It Help’s Immensely With the Dissapation Into The Blood Stream…Massaging The Area After The Shot Will Also Help